Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the closure-preserving sum theorem


Authors: M. K. Singal and Shashi Prabha Arya
Journal: Proc. Amer. Math. Soc. 53 (1975), 518-522
MSC: Primary 54B99
MathSciNet review: 0383335
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The closure-preserving sum theorem holds for a property $ \mathcal{P}$ if the following is satisfied: ``if $ \{ {F_\alpha }:\alpha \epsilon \Omega \} $ is a hereditarily closure-preserving closed covering of $ X$ such that each $ {F_\alpha }$ possesses the property $ \mathcal{P}$, then $ X$ possesses $ \mathcal{P}$". A general technique for proving this theorem is developed. The theorem is shown to hold for a large number of topological properties. As an application, three general sum theorems have also been obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B99

Retrieve articles in all journals with MSC: 54B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0383335-6
PII: S 0002-9939(1975)0383335-6
Keywords: Closure-preserving, hereditarily closure-preserving, strongly hereditarily closure-preserving, $ \sigma $-locally finite, $ \sigma $-hereditarily closure-preserving, $ \sigma $-strongly hereditarily closure-preserving
Article copyright: © Copyright 1975 American Mathematical Society